# SDR EISA98121

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 30284
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN-FLIGHT.  SYSTEM WILL NOT TEST IN-FLIGHT.  TEST OK ON GROUND.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED NR 2 CARGO SMOKE DETECTOR IAW AERONAUTICAL MM.  CHECKS GOOD.  (X)
